356 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2017-04-04T06:57:43Z-
dc.date.available2017-04-04T06:57:43Z-
dc.date.issued2015-07-
dc.identifier.citationJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 1, Page. 174-185en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttp://eds.b.ebscohost.com/eds/detail/detail?sid=726f2376-f35b-44f7-b440-11ca6f6a6be7%40sessionmgr103&vid=0&hid=113&bdata=Jmxhbmc9a28mc2l0ZT1lZHMtbGl2ZQ%3d%3d#AN=100037263&db=a9h-
dc.identifier.urihttps://www.researchgate.net/profile/Shahram_Rezapour/publication/279039403_On_some_self-adjoint_fractional_finite_difference_equations/links/571e283c08aead26e71a8203.pdf#page=174-
dc.identifier.urihttp://hdl.handle.net/20.500.11754/26581-
dc.description.abstractUsing the fixed point method, we prove the Hyers-Ulam stability of ternary homomorphisms and ternary derivations in fuzzy ternary Banach algebras associated to the following additive functional equation Sigma(n)(k=2)(Sigma(k)(i1=2)Sigma i(2=i1+1)(k+1) ... Sigma i(n-k+1=in-k+1)(n) )f( Sigma(n)(i not equal 1,i not equal i1,i2...,in-k+1) xi- Sigma(n-k+1)(r=1) x(ir) ) + d (Sigma(n)(i=1)x(i)) = 2n-1 f(x(1)) for a fixed integer n with n ˃= 2.en_US
dc.description.sponsorshipC. Park and D. Y. Shin were supported by Basic Science Research Program through the National Research Foundation of Korea funded by the Ministry of Education, Science and Technology (NRF-2012R1A1A2004299) and (NRF-2010-0021792), respectively.en_US
dc.language.isoenen_US
dc.publisherEUDOXUS PRESSen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectfuzzy ternary Banach algebraen_US
dc.subjectadditive functional equationen_US
dc.subjectfuzzy ternary homomorphismen_US
dc.subjectfuzzy ternary derivationen_US
dc.subjectfixed point methoden_US
dc.titleApproximate fuzzy ternary homomorphisms and fuzzy ternary derivations on fuzzy ternary Banach algebrasen_US
dc.typeArticleen_US
dc.relation.no1-
dc.relation.volume19-
dc.relation.page174-185-
dc.relation.journalJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS-
dc.contributor.googleauthorEbadian, Ali-
dc.contributor.googleauthorAbolfathi, Mohammad Ali-
dc.contributor.googleauthorAghalary, Rasoul-
dc.contributor.googleauthorPark, Choonkil-
dc.contributor.googleauthorShin, Dong Yun-
dc.relation.code2015013136-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE